# SDR DALA2016072505509

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 80,894 hours, 36,806 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO THE GATE, WHITE SMOKE WAS OBSERVED FROM BOTTOM OF THE ENGINE AND TAILPIPE FIRE OCCURRED AFTER SHUTDOWN LEFT ENGINE. ON INSPECTION FOUND OIL IN TAIL PIPE. R & R ENGINE.
